Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 3, 2008, 4:37 AM MST. It took effect at Feb 3, 2008, 12:00 PM MST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2008, 4:37 AM MST (11:37 UTC)
- In effect from
- Feb 3, 2008, 12:00 PM MST
- Expired
- Feb 4, 2008, 11:00 PM MST
- In force
- 35 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 031137 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 AM MST SUN FEB 3 2008 NMZ005-006-010>014-016>021-026-031900- /O.NEW.KABQ.WI.Y.0008.080203T1900Z-080204T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 437 AM MST SUN FEB 3 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON ACROSS MUCH OF EASTERN NEW MEXICO...THE SOUTH CENTRAL MOUNTAINS AND THE SOUTHWEST MOUNTAINS. GUSTS TO 45 OR 50 MPH WILL ALSO BE POSSIBLE. ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO THE TEXAS LINE...INTERSTATE 25 FROM LAS VEGAS TO RATON...HIGHWAY 84 FROM LAS VEGAS TO FORT SUMNER...HIGHWAY 285 FROM CLINES CORNERS THROUGH ROSWELL AND HIGHWAY 180 IN CATRON COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
8 follow-up statements
000 WWUS75 KABQ 031754 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1054 AM MST SUN FEB 3 2008 NMZ005-006-010>014-016>021-026-040100- /O.CON.KABQ.WI.Y.0008.080203T1900Z-080204T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 1054 AM MST SUN FEB 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH THIS AFTERNOON ACROSS MUCH OF EASTERN NEW MEXICO...THE SOUTH CENTRAL MOUNTAINS AND THE SOUTHWEST MOUNTAINS WITH GUSTS TO 45 OR 50 MPH. ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO THE TEXAS LINE...INTERSTATE 25 FROM LAS VEGAS TO RATON...HIGHWAY 84 FROM LAS VEGAS TO FORT SUMNER...HIGHWAY 285 FROM CLINES CORNERS THROUGH ROSWELL AND HIGHWAY 180 IN CATRON COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 032151 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MST SUN FEB 3 2008 NMZ011>013-016>021-026-040100- /O.EXT.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 251 PM MST SUN FEB 3 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH THIS AFTERNOON AND EVENING ACROSS PORTIONS OF EASTERN NEW MEXICO AND THE SOUTH CENTRAL MOUNTAINS WITH GUSTS OF 45 TO 50 MPH. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO THE TEXAS LINE...HIGHWAY 285 FROM CLINES CORNERS THROUGH ROSWELL ...HIGHWAY 70 FROM RUIDOSO TO CLOVIS...HIGHWAY 380 ACROSS CHAVES AND LINCOLN COUNTIES AND ROUTE 60 FROM MOUNTAINAIR TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-006-010-014-040100- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080204T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...GLENWOOD 251 PM MST SUN FEB 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH THROUGH THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST AND CENTRAL NEW MEXICO WITH GUSTS TO 45 OR 50 MPH. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 25 FROM LAS VEGAS TO RATON...HIGHWAY 180 IN CATRON COUNTY...AND HIGHWAY 64 AND 87 FROM RATON TO CLAYTON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40/34
000 WWUS75 KABQ 040129 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 PM MST SUN FEB 3 2008 NMZ005-006-010-014-040230- /O.EXP.KABQ.WI.Y.0008.000000T0000Z-080204T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...GLENWOOD 629 PM MST SUN FEB 3 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE NORTHEAST PLAINS AND HIGHLANDS AS WELL AS THE SOUTHWEST MOUNTAINS OF NEW MEXICO. $$ NMZ011>013-016>021-026-040600- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 629 PM MST SUN FEB 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TO PERSIST THIS EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SACRAMENTO MOUNTAINS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 40 FROM MORIARTY EAST TO THE TEXAS LINE...HIGHWAY 285 FROM CLINES CORNERS TO ROSWELL... HIGHWAY 70 FROM RUIDOSO TO CLOVIS...HIGHWAY 380 ACROSS CHAVES AS WELL LINCOLN COUNTIES AND ROUTE 60 FROM MOUNTAINAIR TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
000 WWUS75 KABQ 040349 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 849 PM MST SUN FEB 3 2008 NMZ016-017-026-041300- /O.UPG.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/ /O.NEW.KABQ.HW.W.0003.080204T0349Z-080205T0000Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 849 PM MST SUN FEB 3 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH TO CONTINUE ACROSS THE NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE ADJACENT HIGH PLAINS THROUGH MONDAY AFTERNOON. THE STRONGEST WIND SPEEDS WILL OCCUR FROM MIDNIGHT THROUGH NOON. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO THE STRONG WINDS...ESPECIALLY ALONG HIGHWAY 380 FROM TINNIE TO CARRIZOZO. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005-041300- /O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 849 PM MST SUN FEB 3 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO CONTINUE THROUGH THE OVERNIGHT HOURS. WIND SPEEDS SHOULD INCREASE INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 50 MPH LATE TONIGHT THROUGH MONDAY AFTERNOON. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG I-25 FROM RATON TO LAS VEGAS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011>013-018>021-041300- /O.EXT.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 849 PM MST SUN FEB 3 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO PERSIST THIS EVENING OVER THE ESTANCIA VALLEY AS WELL AS PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. WINDS WILL INCREASE INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 55 MPH BY MID MORNING AND PERSIST THROUGH THE AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR THE CENTRAL MOUNTAIN CHAIN. A FEW LOCATIONS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 70 FROM ROSWELL TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
000 WWUS75 KABQ 041205 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MST MON FEB 4 2008 NMZ016-017-026-050000- /O.CON.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 505 AM MST MON FEB 4 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE SOUTH CENTRAL MOUNTAINS... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 OR 65 MPH WILL PERSIST FOR MUCH OF THE DAY ACROSS THE NORTHERN SACRAMENTO MOUNTAINS...THE GUADALUPE MOUNTAINS OF CHAVES COUNTY AS WELL AS THE ADJACENT HIGH PLAINS OF EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. THE STRONGEST WINDS ARE LIKELY OVER RIDGE TOPS AND THROUGH MOUNTAIN PASSES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011>013-018>021-050000- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 505 AM MST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR MUCH OF EASTERN NEW MEXICO... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KD
000 WWUS75 KABQ 042206 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MST MON FEB 4 2008 NMZ016-017-026-050600- /O.CAN.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/ /O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 306 PM MST MON FEB 4 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE EXPECTED AT TIMES ACROSS THE SOUTH CENTRAL MOUNTAINS THROUGH EARLY TONIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011>013-018>021-050000- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 306 PM MST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40/34
000 WWUS75 KABQ 042353 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 453 PM MST MON FEB 4 2008 NMZ005-011>013-018>021-050100- /O.EXP.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 453 PM MST MON FEB 4 2008 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. NORTHWEST WINDS GUSTING TO 40 MPH WILL CONTINUE LOCALLY FOR THE REMAINDER OF THE EVENING. $$ NMZ016-017-026-050600- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 453 PM MST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS UP TO 50 MPH THROUGH THIS EVENING. WIND SPEEDS WILL DECREASE GRADUALLY AFTER MIDNIGHT TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
000 WWUS75 KABQ 050557 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1057 PM MST MON FEB 4 2008 NMZ016-017-026-050700- /O.EXP.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 1057 PM MST MON FEB 4 2008 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING. A FEW LOCAL WIND GUSTS TO 30 MPH WILL CONTINUE OVERNIGHT. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 3, 3:05 AM MST, 1 hour 32 minutes earlier.
Area forecast discussion, Feb 3, 3:05 AM MST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 AM MST SUN FEB 3 2008 .DISCUSSION... FIRST SHORT WAVE TROUGH CURRENTLY PUSHING OVER THE STATE AHEAD OF THE MORE VIGOROUS AND EVOLVING TROUGH UPSTREAM TO THE NORTHWEST. THIS INITIAL WAVE HELPED SPREAD LIGHT SNOWFALL OVER PORTIONS OF THE RIO GRANDE VALLEY AND MORE SIGNIFICANT ACCUMULATIONS INTO THE NORTH CENTRAL AND NORTHWESTERN MOUNTAINS. A FEW ECHOES LINGERING ON RADAR IMAGERY...BUT FOR NOW THE HEAVIER SHOWERS HAVE TAPERED OFF AS THE AXIS OF THE WAVE PUSHES EAST. THIS WILL ALLOW A BRIEF DOWN TREND IN SHOWER COVERAGE BEFORE NOON TODAY WITH SHOWER ACTIVITY RAPIDLY INCREASING AND SPREADING SOUTH AND EAST BY LATE THIS AFTERNOON AS THE NEXT SURGE OF UPPER LEVEL ENERGY APPROACHES. A PLETHORA OF HIGHLIGHTS TO BE ISSUED FOR NEXT TWO DAYS INCLUDING A WIND ADVISORY ESSENTIALLY ALONG AND EAST OF THE CENTRAL MOUNTAINS AS WELL AS THE SOUTHWEST MOUNTAINS FOR TODAY. IN ADDITION...RED FLAG WARNING WILL FOLLOW FOR THE EAST CENTRAL PLAINS WHERE HUMIDITIES WILL APPROACH NECESSARY CRITERIA. SHIFTING BACK TO THE SNOW ISSUE...WINTER STORM WARNING STILL LOOKS JUSTIFIED FOR NORTHERN AND WESTERN PORTIONS OF THE STATE AND WILL KEEP AS IS. WINTER STORM WATCH WILL ALSO CONTINUE AS IS FOR UPPER RIO GRANDE VALLEY AND SOUTHWESTERN MOUNTAINS FROM SUNDAY EVENING THROUGH MONDAY AS THIS WILL BE THE TIME FRAME WHEN SNOW LEVELS BEGIN DROPPING TO THE SURFACE OVER THE MAJORITY OF ZONES 3 AND 14. THERE IS STILL SOME UNCERTAINTY WITH SNOW LEVELS THROUGH THE DAY ON MONDAY OVER THESE ZONES. REGARDING QPF AND SNOWFALL AMOUNTS THROUGH MONDAY NIGHT...WILL BE TRENDING TOWARD GFS AND HPC GUIDANCE WITH AMOUNTS ROUGHLY COMING OUT TO 1 TO 2 FEET IN THE NORTHWEST MOUNTAINS...8 TO 14 INCHES IN THE CHUSKAS AND SANGRES...AND GENERALLY 4 TO 8 INCHES IN THE LOWER ELEVATIONS OF THE NORTH AND WEST. AGAIN...ATTENTION WILL SHIFT TO THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS MONDAY NIGHT INTO TUESDAY MORNING AS STRONG COLD FRONT SURGES SOUTHWARD ALONG WITH ACCOMPANYING SNOW. POTENTIAL STILL EXISTS FOR A QUICK SHOT OF ACCUMULATING SNOWS AND THE NEED FOR ADDITIONAL HIGHLIGHTS IN THIS AREA WILL HAVE TO BE CONSIDERED BY UPCOMING SHIFTS. A MUCH NEEDED BREAK FROM THE WINTRY WEATHER WILL FOLLOW THROUGH THE REMAINDER OF THE WEEK AS WEST TO NORTHWESTERLY FLOW ALOFT PREVAILS. ONLY CONCERNS AT THIS POINT WILL BE SOME LINGERING LIGHT SHOWERS ACROSS MOUNTAINS NEAR THE COLORADO BORDER AND POSSIBLE FIRE WEATHER CONCERNS IN THE EAST ON WEDNESDAY INTO THURSDAY. && .AVIATION... MOUNTAIN OBSCURATIONS AS WELL AS MVFR AND OCCASIONAL IFR CIGS AND VSBYS WILL BE COMMON TODAY AND TONIGHT ACROSS NORTHERN AND WESTERN AREAS. SNOW ASSOCIATED WITH THE RESTRICTED VISIBILITIES WILL BE HEAVY AT TIMES COULD BE ACCOMPANIED BY THUNDER LATE THIS AFTERNOON AND EVENING. MEANWHILE...WIND GUSTS OF 35 TO 45 KNOTS WILL BE COMMON THIS AFTERNOON ACROSS SOUTHERN AND EASTERN AREAS. STRONG WINDS WILL CONTINUE ALONG RIDGE TOPS AND THROUGH PASSES OF THE CENTRAL AND SOUTHERN MOUNTAINS TONIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 27 37 18 / 70 80 50 20 GALLUP.......................... 37 24 33 10 / 60 80 50 20 GRANTS.......................... 40 28 36 14 / 40 60 50 20 GLENWOOD........................ 52 31 46 23 / 10 40 50 20 CHAMA........................... 31 14 32 8 / 90 100 70 40 LOS ALAMOS...................... 38 23 38 15 / 50 60 50 30 RED RIVER....................... 30 18 29 6 / 60 80 60 40 TAOS............................ 37 24 36 14 / 50 70 50 40 SANTA FE........................ 40 27 38 18 / 50 60 50 30 SANTA FE AIRPORT................ 42 28 40 17 / 50 50 50 30 ESPANOLA........................ 43 26 42 21 / 50 60 40 30 ALBUQUERQUE HEIGHTS............. 47 32 45 26 / 20 40 40 20 ALBUQUERQUE VALLEY.............. 48 30 46 23 / 20 30 40 20 ALBUQUERQUE FOOTHILLS........... 44 29 42 22 / 30 40 40 20 ALBUQUERQUE WEST MESA........... 45 32 45 24 / 20 40 40 20 SOCORRO......................... 53 32 49 22 / 10 30 40 20 SANDIA PARK/CEDAR CREST......... 40 25 38 15 / 30 40 50 30 MORIARTY/ESTANCIA............... 47 27 40 21 / 30 30 40 30 CARRIZOZO....................... 55 33 45 22 / 5 10 40 20 RUIDOSO......................... 50 35 41 22 / 5 10 40 30 RATON........................... 46 22 44 14 / 20 20 40 40 LAS VEGAS....................... 45 29 38 14 / 10 30 30 30 ROY............................. 48 30 45 22 / 5 10 20 40 CLAYTON......................... 53 30 49 20 / 5 0 10 40 SANTA ROSA...................... 59 37 53 24 / 5 5 20 30 TUCUMCARI....................... 61 38 56 26 / 0 5 20 30 FORT SUMNER..................... 62 38 57 24 / 5 5 20 20 CLOVIS.......................... 63 38 59 27 / 5 0 10 20 PORTALES........................ 62 37 61 26 / 5 0 10 20 ROSWELL......................... 68 39 65 32 / 5 0 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ003-014. WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ001-002-004-008. WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ005-006-010>014-016>021-026. RED FLAG WARNING FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && 52/19
Hazardous weather outlook, Feb 2, 3:09 PM MST, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MST SAT FEB 2 2008 NMZ001>021-026-031300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 309 PM MST SAT FEB 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ACROSS THE NORTHERN MOUNTAINS THIS AFTERNOON AND TONIGHT. ACCUMULATIONS WILL BE MINIMAL THIS AFTERNOON AND TONIGHT...HOWEVER HEAVIER AMOUNTS ARE EXPECTED AFTER MIDNIGHT. PLEASE SEE NEXT SECTION FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WARNING IS IN EFFECT FROM MIDNIGHT SUNDAY THROUGH MONDAY AFTERNOON FOR THE NORTHERN MOUNTAINS...NORTHWEST PLATEAU...AND WEST CENTRAL MOUNTAINS. ACCUMULATIONS WILL GENERALLY RANGE FROM 4 TO 8 INCHES BELOW 7500 FEET. ABOVE 7500 FEET...SNOWFALL ACCUMULATIONS AROUND A FOOT ARE LIKELY...WITH ACCUMULATIONS NEAR 2 FEET POSSIBLE ACROSS THE NORTHERN MOUNTAINS NEAR THE COLORADO BORDER. REDUCED VISIBILITIES AND POOR DRIVING CONDITIONS ARE LIKELY. PLEASE SEE THE WINTER STORM WARNING FOR MORE DETAILS. A WINTER STORM WATCH IS IN EFFECT FOR THE UPPER RIO GRANDE VALLEY AND SOUTHWEST MOUNTAINS FROM 6 PM ON SUNDAY THROUGH MONDAY AFTERNOON. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP SUNDAY AFTERNOON ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS DUE TO STRONG AND GUSTY WEST TO SOUTHWEST WINDS COMBINED WITH LOW HUMIDITIES. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THIS AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 7:03 AM MST | Red Flag Warning | ABQ | 11 hr | |
| Feb 3, 2:54 PM MST | Snow Advisory | ABQ | 38 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.